Picture of small jelly fish in ocean

Open Access research that better understands changing marine ecologies...

Strathprints makes available scholarly Open Access content by researchers in the Department of Mathematics & Statistics.

Mathematics & Statistics hosts the Marine Population Modelling group which is engaged in research into topics surrounding marine resource modelling and ecology. Recent work has included important developments in the population modelling of marine species.

Explore the Open Access research of Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Author or creator

Group by: Publication Date | Item type | No Grouping
Jump to: 2020 | 2019 | 2018
Number of items: 7.


Thapa, Chandra and Rao, Sandeep and Farag, Hisham and Koirala, Santosh (2020) Access to internal capital, creditor rights and corporate borrowing : does group affiliation matter? Journal of Corporate Finance, 62. 101585. ISSN 0929-1199

Roy, Partha P. and Rao, Sandeep and Marshall, Andrew P. and Thapa, Chandra (2020) Corporate social responsibility and foreign institutional investor heterogeneity. Preprint / Working Paper. Elsevier, Rochester, NY.


Rao, Sandeep and Chou, Chia-Hao (2019) An investigation of over-crowding among the UK households. Eastern Journal of European Studies, 10 (1). pp. 5-24. ISSN 2068-651X

Rao, Sandeep (2019) The philosophical paradigm of financial market contagion research. International Journal of Management Concepts and Philosophy, 12 (3). pp. 278-295. ISSN 1478-1484

Rao, Sandeep and Andini, Veena (2019) Modelling student migration to Karnataka for Higher Education using a partial least square structural equation model. Higher Education Quarterly, 73 (2). pp. 135-152. ISSN 0951-5224


Andini, Veena and Rao, Sandeep (2018) Logistic modeling of university choice among student migrants to Karnataka for higher education. College and University, 93 (4). pp. 2-14. 1. ISSN 0010-0889

Rao, Sandeep K. and Veena, A, (2018) Migration estimation in India : a monsoon migration model. Journal of Rural Development, 37 (1). pp. 51-70. ISSN 0970-3357

This list was generated on Tue Mar 5 14:53:16 2024 GMT.